Coumadin and Cortisone Interaction

Coumadin and Cortisone Interaction
Feb 18, 2019 11:31am

A subscriber asks, I just received this week a cortisone shot in my knee. I am and have been on Warfarin for many years. Since the shot I seem to be dizzy and
light  headed. Is this common?


Hello, and thank you for your question, as a laboratory scientist I can comment that there is no laboratory test interaction between cortisone and Coumadin (warfarin). You may want to consult your physician about interactions between the two drugs that cause clinical symptoms.

0 Comments

A subscriber asks, I just received this week a cortisone shot in my knee. I am and have been on Warfarin for many years. Since the shot I seem to be dizzy and
light  headed. Is this common?


Hello, and thank you for your question, as a laboratory scientist I can comment that there is no laboratory test interaction between cortisone and Coumadin (warfarin). You may want to consult your physician about interactions between the two drugs that cause clinical symptoms.

Leave A Comment

You must be logged in to Comment - Sign In